Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1952, Volume 31(73), Number 2, Pages 459–463 (Mi msb5540)  

This article is cited in 2 scientific papers (total in 4 papers)

On extension of continuous mappings of topological spaces

A. D. Taimanov


Full text: PDF file (508 kB)

Bibliographic databases:
Received: 26.04.1952

Citation: A. D. Taimanov, “On extension of continuous mappings of topological spaces”, Mat. Sb. (N.S.), 31(73):2 (1952), 459–463

Citation in format AMSBIB
\Bibitem{Tai52}
\by A.~D.~Taimanov
\paper On extension of continuous mappings of topological spaces
\jour Mat. Sb. (N.S.)
\yr 1952
\vol 31(73)
\issue 2
\pages 459--463
\mathnet{http://mi.mathnet.ru/msb5540}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=50871}
\zmath{https://zbmath.org/?q=an:0048.16804}


Linking options:
  • http://mi.mathnet.ru/eng/msb5540
  • http://mi.mathnet.ru/eng/msb/v73/i2/p459

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. K. Osmatesku, “The extension of continuous maps”, Russian Math. Surveys, 41:6 (1986), 215–216  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Somashekhar (Som) Naimpally, “Near and far. A centennial tribute to Frigyes Riesz”, Sib. elektron. matem. izv., 6 (2009), 1–10  mathnet  mathscinet
    3. S. A. Naimpally, “Applications of (Proximal) Taimanov Theorem”, Sib. elektron. matem. izv., 10 (2013), 535–537  mathnet
    4. B. S. Baizhanov, B. Sh. Kulpeshov, T. S. Zambarnaya, “A.D. Taimanov and model theory in Kazakhstan”, Sib. elektron. matem. izv., 17 (2020), 1–58  mathnet  crossref
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:378
    Full text:199

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021